Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Tampa Bay, FL

June 14, 20124 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 14, 2012, 5:05 PM EDT for 4 counties in Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 5:05 PM EDT (21:05 UTC)
Expired
Jun 14, 2012, 5:45 PM EDT
In force
40 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pasco County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 68 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2674 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2674 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS52 KTBW 142105
SVRTBW
FLC057-101-105-119-142145-
/O.NEW.KTBW.SV.W.0020.120614T2105Z-120614T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
505 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL FLORIDA...
  SUMTER COUNTY IN CENTRAL FLORIDA...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
  PASCO COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 545 PM EDT.

* AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CRYSTAL SPRINGS...OR 8 MILES NORTH OF PLANT CITY...AND MOVING
  NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ZEPHYRHILLS...LAKELAND...LAKELAND LINDER AIRPORT...WINSTON...
  ZEPHYRHILLS MUNICIPAL AIRPORT...GIBSONIA AND POLK CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232
TIME...MOT...LOC 2105Z 232DEG 14KT 2812 8214

$$
2 follow-up statements
345 
WWUS52 KTBW 142118
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
518 PM EDT THU JUN 14 2012

FLC057-101-105-119-142145-
/O.CON.KTBW.SV.W.0020.000000T0000Z-120614T2145Z/
POLK FL-SUMTER FL-HILLSBOROUGH FL-PASCO FL-
518 PM EDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN PASCO...NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN
SUMTER AND NORTHWESTERN POLK COUNTIES...

AT 518 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CRYSTAL
SPRINGS...OR 8 MILES SOUTHEAST OF ZEPHYRHILLS...MOVING NORTHEAST AT
15 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF...
  CRYSTAL SPRINGS.
  KATHLEEN.
  GIBSONIA.
  ROCKRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232
TIME...MOT...LOC 2118Z 232DEG 14KT 2815 8209

$$
818 
WWUS52 KTBW 142137
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
537 PM EDT THU JUN 14 2012

FLC057-101-105-119-142147-
/O.EXP.KTBW.SV.W.0020.000000T0000Z-120614T2145Z/
POLK FL-SUMTER FL-HILLSBOROUGH FL-PASCO FL-
537 PM EDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PASCO...
NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN SUMTER AND NORTHWESTERN POLK
COUNTIES WILL EXPIRE AT 545 PM EDT...

THE STORM WILL CONTINUE TO PRODUCE NON-SEVERE WEATHER OVER...
  KATHLEEN.
  ROCKRIDGE.

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.

LAT...LON 2842 8206 2820 8178 2796 8204 2816 8232
TIME...MOT...LOC 2137Z 232DEG 14KT 2820 8202

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:55 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 14, 1:55 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
155 PM EDT THU JUN 14 2012

.SHORT TERM (TONIGHT - SATURDAY)...
A WEAK SFC FRONTAL BOUNDARY IS DEPICTED BY LATEST MSAS/IR SAT
ANALYSIS ACROSS THE DEEP SOUTH...WITH AN ASSOCIATED BAND OF
PRE-FRONTAL CONVECTION ALIGNED ACROSS THE FL BIG BEND AREA AND
REACHING INTO NORTHERN LEVY COUNTY. THIS FRONT SHOULD GRADUALLY SAG
SOUTH AND REACHING THE NORTHERN HALF OF THE CWA THROUGH FRIDAY.
MEANWHILE...A MID LVL TROUGH WITH AN ASSOCIATED SFC LOW IS DEPICTED
BY MODEL GUIDANCE OVER THE WESTERN ATL FRIDAY AFTERNOON. THIS WILL
COMBINE WITH RETURNING SFC HIGH PRESSURE ACROSS MUCH OF THE EASTERN
SEABOARD TO BRING A GENERALLY NE FLOW OVER THE AREA BY FRIDAY
MORNING.

WITH THE BOUNDARY SLOWLY PUSHING SOUTHWARD...POPS WILL BE ADJUSTED
FOR HIGH-END SCATTERED/50 PERCENT ACROSS PORTIONS OF THE NATURE
COAST TONIGHT...AND BRING UP THE REST OF THE AREA POPS TO THE 20-40
PERCENT RANGE SOUTH-TO-NORTH. SCATTERED/40 PERCENT CHANCE OF
THUNDERSTORMS WILL REMAIN ON FRIDAY AFTERNOON AS THE BOUNDARY SLOWS
DOWN ACROSS CENTRAL FL AND BEGINS DISSIPATING. BY FRIDAY...WIND
REGIME SHOULD BE WELL ESTABLISHED WITH A PREVAILING NE DIRECTION AND
GRADUALLY INCREASING OVER LAND IN THE WAKE OF THE FROPA. A STRONGER
NE WIND REGIME ON SATURDAY AND AND THE ARRIVAL OF A DRIER AIRMASS ON
SATURDAY WILL BRING DOWN POPS TO AROUND 20-30 PERCENT
NORTH-TO-SOUTH.

TEMPERATURES MAY COOL DOWN JUST A DEGREE OR TWO...BTU STILL
REMAINING WARM AND CLOSE TO NORMALS. EXPECT AFTERNOON HIGHS STILL IN
THE MID TO UPPER 80S NEAR THE COAST...AND UPPER 80S TO LOWER 90S
INLAND.

.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...
MODELS CONTINUE TO BE SIMILAR IN DEPICTING A BROAD UPPER TROUGH OVER
THE ATLANTIC EXTENDING SOUTHWEST ACROSS FLORIDA AND THE EASTERN GULF
THROUGH MONDAY THEN GRADUALLY LIFTING OUT TO THE NORTHEAST WITH UPPER
RIDGING BUILDING IN OVER THE REGION DURING TUESDAY AND WEDNESDAY. AT
THE SURFACE HIGH PRESSURE WILL REMAIN IN PLACE FROM THE MID ATLANTIC
SOUTH TO THE NORTHERN GULF...WHILE WEAK LOW PRESSURE MEANDERS OVER
THE ATLANTIC AROUND 70W. DRIER AIR ADVECTING INTO THE REGION ON A
BREEZY NORTHEAST TO EASTERLY WIND FLOW WILL MAINTAIN LOW RAIN
CHANCES (POPS 20 PERCENT OR LESS) ACROSS THE FORECAST AREA WITH ONLY
ISOLATED SHOWERS EXPECTED EACH DAY. OFFSHORE WIND FLOW WILL ALLOW
DAYTIME TEMPERATURES TO RUN A FEW DEGREES ABOVE NORMAL EACH DAY WITH
HIGHS CLIMBING INTO THE LOWER 90S WITH NEAR NORMAL LOWS IN THE 70S.

&&

.AVIATION...
VFR CONDITIONS PREVAILING ACROSS THE TERMINALS WITH A SCT-BKN CU
FIELDS. VISIBLE SATELLITE AND OBSERVATIONS INDICATE A DEFINED
SEA-BREEZE IS NOW PUSHING INLAND...AND EXPECT TO SEE AN INCREASE IN
STORM COVERAGE IN THE NEXT HOUR OR 2. ADDED A VCTS TO THE COASTAL
TERMINALS THROUGH LATE AFTERNOON THEN END THUNDER FOR ALL BUT KLAL
DURING AFTER 21Z. OVERNIGHT WINDS VEER TO THE NORTHEAST AND REMAIN
THROUGH FRIDAY MORNING. OTHER THAN BRIEF VIS/CIG RESTRICTIONS WITH
STORMS...NO SIGNIFICANT RESTRICTIONS EXPECTED.

&&

.MARINE...
NORTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS...THEN
WILL BEGIN TURNING TO A MORE NORTHEAST AND EASTERLY FLOW THROUGH
FRIDAY NIGHT IN THE WAKE OF A COLD FRONT PASSAGE. WIND SPEEDS MAY
APPROACH ADVISORY LEVELS...MAINLY OVER THE NORTHERN AND CENTRAL
COASTAL WATERS. EASTERLY WINDS WILL THEN ESTABLISH BY EARLY NEXT
WEEK WITH AN EVENING SURGE OF HIGHER WINDS FOR A FEW HOURS LIKELY
EACH DAY.

&&

.FIRE WEATHER...
AS SUFFICIENT LOW LEVEL MOISTURE SHOULD REMAIN IN PLACE THROUGH THE
NEXT SEVERAL DAYS...NO FIRE WEATHER ISSUES ARE EXPECTED AT LEAST
THROUGH SUNDAY WHEN A DRIER AIRMASS BEGINS FILTERING FROM THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  77  89  72  90 /  40  40  20  20
FMY  77  91  72  90 /  20  40  30  30
GIF  76  89  70  89 /  40  40  20  20
SRQ  77  89  71  90 /  30  40  20  20
BKV  72  88  65  90 /  40  40  20  20
SPG  80  88  74  88 /  30  40  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...22/REYNES
LONG TERM/AVIATION...14-MROCZKA
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
503 AM EDT THU JUN 14 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-142345-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
503 AM EDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THE COMBINATION OF AMPLE MOISTURE A FRONTAL TROUGH MOVING INTO
THE REGION AND THE EAST AND WEST COAST SEA BREEZE BOUNDARIES
WILL SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT OVER WEST CENTRAL
AND SOUTHWEST FLORIDA TODAY. STORMS THAT DEVELOP TODAY WILL
MOVE TOWARD THE EAST AND SOUTHEAST AROUND 10 MPH WITH THE GREATEST
COVERAGE OF STORMS SETTING UP OVER INLAND LOCATIONS EAST OF THE I
75 CORRIDOR DURING THE MID AND LATE AFTERNOON HOURS. STORMS THAT
DEVELOP TODAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS
GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ON FRIDAY
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS AS AMPLE
MOISTURE AND A FRONTAL TROUGH REMAIN OVER THE REGION. DURING THE
UPCOMING WEEKEND AND INTO EARLY NEXT WEEK DRIER AIR WILL MOVE INTO
THE REGION ON AN INCREASING NORTHEASTERLY WIND FLOW AS SURFACE
HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS DRIER AIR WILL LIMIT
THUNDERSTORM DEVELOPMENT WITH MINIMAL STORM COVERAGE EXPECTED EACH
DAY. THE INCREASING NORTHEAST WIND FLOW WILL HELP TO BUILD SEAS
OVER THE OFFSHORE GULF WATERS DURING THE UPCOMING WEEKEND AND INTO
EARLY NEXT WEEK WHICH WILL PRODUCE HAZARDOUS BOATING CONDITIONS TO
SMALL CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

In the hours before

Special weather statement, Jun 14, 3:47 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
347 PM EDT THU JUN 14 2012

FLZ042-043-142030-
SUMTER-CITRUS-
347 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CITRUS AND
NORTHERN SUMTER COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 430 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 10
MILES NORTH OF CITRUS SPRINGS TO CENTER HILL...MOVING EAST AT 15 MPH
WILL AFFECT RIVER LAKES MANOR...ARBOR LAKES...RUTLAND AND INVERNESS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2901 8261 2903 8260 2904 8255 2905 8254
      2904 8250 2906 8247 2902 8242 2901 8236
      2896 8230 2896 8196 2863 8195 2862 8195
      2862 8205 2874 8251 2902 8264
TIME...MOT...LOC 1947Z 270DEG 12KT 2915 8245 2869 8201
Special weather statement, Jun 14, 3:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
355 PM EDT THU JUN 14 2012

FLZ051-142045-
HILLSBOROUGH-
355 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH COUNTY FOR A LINE OF STRONG THUNDERSTORMS WITH HAIL AND
STRONG WIND GUSTS VALID UNTIL 445 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
TAMPA EXECUTIVE AIRPORT TO ALAFIA RIVER STATE PARK...MOVING
NORTHEAST AT 10 MPH WILL AFFECT BUSCH GARDENS...TAMPA EXECUTIVE
AIRPORT...FLORIDA STATE FAIRGROUNDS AND ORIENT PARK.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2817 8233 2817 8205 2769 8206 2798 8245
TIME...MOT...LOC 1955Z 209DEG 7KT 2800 8233 2781 8206
Special weather statement, Jun 14, 4:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
453 PM EDT THU JUN 14 2012

FLZ043-049-052-142145-
POLK-SUMTER-PASCO-
453 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHERN POLK AND SOUTHEASTERN SUMTER COUNTIES FOR A LINE OF
STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 545
PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM DADE
CITY TO GIBSONIA TO HIGHLAND PARK...MOVING EAST AT 10 MPH WILL
AFFECT DADE CITY...ZEPHYRHILLS...ZEPHYRHILLS MUNICIPAL AIRPORT AND
GIBSONIA.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2790 8131 2784 8152 2801 8204 2817 8205
      2818 8216 2843 8235 2843 8226 2848 8225
      2848 8206 2852 8205 2853 8195 2836 8195
      2837 8180 2835 8170 2820 8170 2804 8136
      2802 8139 2805 8145 2791 8130
TIME...MOT...LOC 2053Z 251DEG 10KT 2836 8219 2812 8196
          2791 8151

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:47 PM EDTSpecial Weather StatementTBWSumter43 min
Jun 14, 3:55 PM EDTSpecial Weather StatementTBWHillsborough50 min
Jun 14, 4:53 PM EDTSpecial Weather StatementTBWPolk52 min
Jun 14, 5:07 PM EDTSpecial Weather StatementTBWLevy38 min
Jun 14, 5:18 PM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Polk87 min
Jun 14, 6:33 PM EDTSpecial Weather StatementTBWHighlands42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.